Access content directly

Omar Anza-Hafsa

31
Documents

Presentation

> #### 2011 Maître de conférences à l’université de Nîmes > > #### 2006 Maître de conférences à l’université de Montpellier 2 > > #### 2003 Post-doctorat à l'insitut de mathématique de l'université de Zurich (Suisse) > > #### 2002 Doctorat de mathématiques à l’université de Montpellier 2 > > #### 2001 ATER en mathématiques à l’université de Montpellier 2 > > #### > > #### > > #### Thèmes de recherche: ***Calcul des variations, analyse non linéaire et applications**.* > > Mots clés: *Calcul des variations, $\\Gamma$-convergence, homogénéisation, relaxation, passage 3d-2d, calcul des variations dans les espaces de Cheeger-Sobolev.*

Publications

Image document

Integral representation and relaxation of local functionals on Cheeger-Sobolev spaces

Omar Anza Hafsa , Jean-Philippe Mandallena
Nonlinear Analysis: Theory, Methods and Applications, 2022, 217, ⟨10.1016/j.na.2021.112744⟩
Journal articles hal-03270938v2
Image document

Convergence and stochastic homogenization of nonlinear integrodifferential reaction-diffusion equations via Mosco × Γ-convergence

Omar Anza Hafsa , Jean-Philippe Mandallena , Gérard Michaille
Annales Mathématiques Blaise Pascal, inPress
Journal articles hal-02357210v1
Image document

Γ-convergence of nonconvex unbounded integrals in Cheeger-Sobolev spaces

Omar Anza Hafsa , Jean-Philippe Mandallena
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, inPress, ⟨10.2422/2036-2145.202105_030⟩
Journal articles hal-02295632v3
Image document

Integral representation of unbounded variational functionals on Sobolev spaces

Omar Anza Hafsa , Jean-Philippe Mandallena
Ricerche di matematica, inPress, ⟨10.1007/s11587-021-00652-7⟩
Journal articles hal-03270923v1
Image document

Stochastic homogenization of nonconvex integrals in the space of functions of bounded deformation

Omar Anza Hafsa , Jean-Philippe Mandallena
Asymptotic Analysis, inPress, ⟨10.3233/ASY-221772⟩
Journal articles hal-02411552v1
Image document

Convergence and stochastic homogenization of a class of two components nonlinear reaction-diffusion systems

Omar Anza Hafsa , Jean-Philippe Mandallena , Gérard Michaille
Asymptotic Analysis, 2021, 121, pp.259-305. ⟨10.3233/ASY-201603⟩
Journal articles hal-02296179v1
Image document

On subadditive theorems for group actions and homogenization

Omar Anza Hafsa , Jean-Philippe Mandallena
Bulletin des Sciences Mathématiques, 2020, 158, pp.102821. ⟨10.1016/j.bulsci.2019.102821⟩
Journal articles hal-02512875v1
Image document

Continuity theorem for non-local functionals indexed by Young measures and stochastic homogenization

Omar Anza Hafsa , Jean-Philippe Mandallena , Gérard Michaille
Journal de Mathématiques Pures et Appliquées, 2020, 136, pp.158-202
Journal articles hal-01928268v1
Image document

Convergence of a class of nonlinear time delays reaction-diffusion equations

Omar Anza Hafsa , Jean-Philippe Mandallena , Gérard Michaille
Nonlinear Differential Equations and Applications, 2020, 27 (2), Paper No. 20, 48 pp. ⟨10.1007/s00030-020-0626-y⟩
Journal articles hal-02296178v1
Image document

Lower semicontinuity of integrals of the calculus of variations in Cheeger-Sobolev spaces

Omar Anza Hafsa , Jean Philippe Mandallena
Calc. Var. Partial Differential Equations, 2020, 59 (2)
Journal articles hal-02295885v1
Image document

Stability of a class of nonlinear reaction-diffusion equations and stochastic homogenization

Omar Anza Hafsa , Jean Philippe Mandallena , Gérard Michaille
Asymptotic Analysis, 2019, 115 (3-4), pp.169-221. ⟨10.3233/ASY-191531⟩
Journal articles hal-01928187v1
Image document

Relaxation of nonconvex unbounded integrals with general growth conditions in Cheeger–Sobolev spaces

Omar Anza Hafsa , Jean-Philippe Mandallena
Bulletin des Sciences Mathématiques, 2018, 142, pp.49-93. ⟨10.1016/j.bulsci.2017.09.002⟩
Journal articles hal-01662240v1
Image document

Γ-convergence of nonconvex integrals in Cheeger-Sobolev spaces and homogenization

Omar Anza Hafsa , Jean-Philippe Mandallena
Advances in Calculus of Variation, 2017, 10 (4), pp.381-405. ⟨10.1515/acv-2015-0053⟩
Journal articles hal-01598975v1
Image document

Homogenization of nonconvex unbounded singular integrals

Omar Anza Hafsa , Nicolas Clozeau , Jean-Philippe Mandallena
Annales Mathématiques Blaise Pascal, 2017, 24 (2), pp.135-193. ⟨10.5802/ambp.367⟩
Journal articles hal-01644535v1
Image document

Γ-Limits of Functionals Determined by their Infima

Omar Anza Hafsa , Jean-Philippe Mandallena
Journal of Convex Analysis, 2016, 23 (1), pp.103-137
Journal articles hal-01400390v1
Image document

Homogenization of unbounded integrals with quasiconvex growth

Omar Anza Hafsa , Jean-Philippe Mandallena , Hamdi Zorgati
Annali di Matematica Pura ed Applicata, 2015, 194 (6), pp.1619-1648. ⟨10.1007/s10231-014-0437-z⟩
Journal articles hal-01302578v1
Image document

Radial representation of lower semicontinuous envelope

Omar Anza Hafsa , Jean-Philippe Mandallena
Bollettino dell'Unione Matematica Italiana, 2014, 7 (1), pp.1-18. ⟨10.1007/s40574-014-0001-1⟩
Journal articles hal-00958312v1
Image document

On the relaxation of variational integrals in metric Sobolev spaces

Omar Anza Hafsa , Jean-Philippe Mandallena
Advances in Calculus of Variation, 2014, 8 (1), pp.69-91. ⟨10.1515/acv-2013-0207⟩
Journal articles hal-00959117v1
Image document

Relaxation and 3d-2d Passage Theorems in Hyperelasticity

Omar Anza Hafsa , Jean-Philippe Mandallena
Journal of Convex Analysis, 2012, 19 (3), pp.759-794
Journal articles hal-00797479v1
Image document

Homogenization of unbounded singular integrals in W1,∞

Omar Anza Hafsa , Jean-Philippe Mandallena
Ricerche di matematica, 2012, 61 (2), pp.185-217. ⟨10.1007/s11587-011-0124-y⟩
Journal articles hal-00798877v1
Image document

On a homogenization technique for singular integrals

Omar Anza Hafsa , Mohammed Lamine Leghmizi , Jean-Philippe Mandallena
Asymptotic Analysis, 2011, 74 (3-4), pp.123-134. ⟨10.3233/ASY-2011-1042⟩
Journal articles hal-00797473v1
Image document

Homogenization of nonconvex integrals with convex growth

Omar Anza Hafsa , Jean-Philippe Mandallena
Journal de Mathématiques Pures et Appliquées, 2011, 96 (2), pp.167-189. ⟨10.1016/j.matpur.2011.03.003⟩
Journal articles hal-00797715v1
Image document

On the integral representation of relaxed functionals with convex bounded constraints

Omar Anza Hafsa
ESAIM: Control, Optimisation and Calculus of Variations, 2010, 16 (1), pp.37-57. ⟨10.1051/cocv:2008063⟩
Journal articles hal-01005499v1

Relaxation theorems in nonlinear elasticity

Omar Anza Hafsa , J.P. Mandallena
Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2008, 25, pp.135-148. ⟨10.1016/j.anihpc.2006.11.005⟩
Journal articles hal-00584068v1

The nonlinear membrane energy : variational derivation under the constraint $\det \nabla u > 0$

Omar Anza Hafsa , J.P. Mandallena
Bulletin des Sciences Mathématiques, 2008, 132, pp.272-291. ⟨10.1016/j.bulsci.2007.05.004⟩
Journal articles hal-00584064v1

Relaxation of variational problems in two dimensional nonlinear elasticity

Omar Anza Hafsa , J.P. Mandallena
Annali di Matematica Pura ed Applicata, 2007, 186, pp.187-198. ⟨10.1007/s10231-005-0177-1⟩
Journal articles hal-00584066v1

The nonlinear membrane energy: variational derivation under the constraint "det[backward difference]u>0"

Omar Anza Hafsa , Jean-Philippe Mandallena
Journal de Mathématiques Pures et Appliquées, 2006, 86 (2), pp.100-115. ⟨10.1016/j.matpur.2006.01.004⟩
Journal articles hal-00584067v1

Homogenization of periodic nonconvex integral functionnals in terms of young measures

Omar Anza Hafsa , J.P. Mandallena , Gérard Michaille
ESAIM: Control, Optimisation and Calculus of Variations, 2006, 12, pp.35-51. ⟨10.1051/cocv:2005031⟩
Journal articles hal-00584062v1

Variational formulations on thin elastic plates with constraints

Omar Anza Hafsa
Journal of Convex Analysis, 2005, 12, pp.365-382
Journal articles hal-00584060v1

Relaxation of second order geometric integrals and non-local effects

Omar Anza Hafsa , Jean-Philippe Mandallena
Journal of Nonlinear and Convex Analysis, 2004, 5 (3), pp.295-306
Journal articles hal-01646612v1

Interchange of infimum and integral

Omar Anza Hafsa , Jean-Philippe Mandallena
Calculus of Variations and Partial Differential Equations, 2003, 18 (4), pp.433 - 449. ⟨10.1007/s00526-003-0211-3⟩
Journal articles hal-01646541v1